# SDR SWAA2024071101369

- Difficulty date: June 13, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 695 AND BL 0 AT CENTER WING BOX 2024-384308<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPLACED ANGLE ANGLE LOCATED BS 695 AND BL 0 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND 273A9110 SHEET: 8 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 2  REPLACED ANGLE LOCATED BS 695 AND BL 0 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND 273A9110 SHEET: 8 REV -.
